06 Oct 07:00 - 07 Oct 13:00 - Maputo
➧ More info
THE SO TALENT, UNIQUE, GRACEFUL AND FULL OF KNOWLEDGE DONNA MEJIA FOR THE FIRST TIME IN MOZAMBIQUE.
Yes it´s true, Donna Mejia will be in Maputo - Mozambique from Oct 03 - 08, 2018 for a magnifier weekend of 15 H workshops and of course a beautiful show. We are talking about training, lecture, drills, combos, choreography, technique, all the tools to be a great dancer.
Cost for the whole 15 hours of instruction is 100 USD Dolar! REGISTRATIONS ARE ALREADY OPEN ON GHAWAZI WEBSITE:
So here it is the schedule of the "yummy" workshop and you will see that is suitable for any dancer. COOL RIGHT?? If you want more detail about the workshops and other packages of workshops please visit the website www.ghawaziworldwide.com.
ATTENTION: ALL WORKSHOPS WERE DESIGN TO MALES AND FEMALES. Everyone is very much welcome.
WEDNESDAY Oct 03 - No workshop this day because is the SHOW DAY. We are going to celebrate in great style the Mozambique Public Holiday that is on October 04 (Thursday).
SATURDAY Oct 06
Translating Two Worlds to Each Other - Improvisational Fusion Dance and Contemporary/ Modern Improvisational Dance (Low/Advanced Level): 7 am - 10.00 am | 3.00H
Advancing Technique in Transnational Dancers - Exploring Beyond the Boundaries of What We Think We Know: 10.30 am - 1.00 pm | 2.3H
Lunch Break 13.00-14.00 (1H)
Silk - Strength and Softness in Dialogue (Open Level): 2.00 pm - 4.00 pm | 2H
Open Format - Teacher’s Prerogative (Advanced Level): 4.30 pm - 7.00 pm | 2.30H
SUNDAY Oct 07
PLANET DONNA - Welcome to my World (Low/Advanced Level): 8 am - 11 am | 3H
Loaded Soul – Twisted Funk: AKA “I Eat Beats for Breakfast” (Open Level): 11.30 am - 1.30 pm | 2H
About Donna, UAU, what can I say???
First she is really GREAT, POWERFUL AND SUCH A INSPIRATION TO HUMAN BEIGNS. She is all full of LOVE.
As a transnational fusion dance artist, Donna Mejia distinctive aesthetic dialogs the secular dances of North Africa and the Arab World with American Hip Hop dance and sub-genres of electronic dance. Donna also teaches the Brazilian Silvestre Dance Technique and is a primary representative after twenty years of practice.
Donna received her Master of Fine Arts degree from Smith College on full fellowship, has been a guest artist in residence for eighteen colleges. In October of 2011 she was selected by the Fulbright Association to present the 2011 Selma Jeanne Cohen Endowed lecture for International Scholarship in Dance, notably for her paper “Digital Diasporas and Transnational Dance Communities: The Effects of the Internet on Identity Formation and Collective Cultural Memory.” She joined the University of Colorado at Boulder’s Theatre and Dance department in 2012 as the first Assistant Professor of tribal fusion dance globally.
Donna continued her research on Digital Diasporas by producing the first academic Viral Dance
Colloquium in 2014 (CU Boulder) and is currently working on several writing projects. She was the 2013 keynote speaker for Syracuse University’s Symposium on Public Diplomacy and was selected by USA Today as a prominent artist in their review of new images of Black Women in contemporary media
(February 2015). Donna was the choreographer and solo dancer featured in the 2015 NYC off-Broadway
production of 11 Reflections on September, and performed the show at the venerable LaMama Theatre (three week run), The Apollo Theater, and The Kennedy Center in Washington D.C. Donna joined the research and development team of Kenji Williams’ Bella Gaia/Origin Stories project in 2016, and is helping to imagine, develop and deploy new perceptualization tools, platforms, research communication methods, social environments, performance venues and pedagogical and ethical domains in service of a viable future (www.bellagaia.com/).
She balances her time teaching and touring internationally to teach, lecture, and perform for private sponsors, festivals and community organizations. (donnainthedance.wordpress.com/).
LOTS OF LOVE